# SDR CA011004004

- Difficulty date: September 18, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 13,085 hours
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: ST90P10ER
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON CYLINDER HEAD FROM EXHAUST PORT TO FRONT SPARK PLUG WHILE PERFORMING AD 78-08-07.
